# SDR AALA202311083088

- Difficulty date: October 26, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737823
- Aircraft serial: 31200
- Aircraft time: 27,455 hours, 11,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524035
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD CARGO COMPARTMENT FLOOR SUPPORT BREAK ASSEMBLY AT BS 540, LBL 2. REPLACED BREAK ASSEMBLY PER AARD 51-00-05-1.
